# SDR IPXA2020030452755

- Difficulty date: February 8, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: A57260213206
- Part serial: 0815
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLH WING TIP UPON REMOVAL OF UPPER SURFACE O/B STATIC WICK BASE FOUND EXFOLIATED CORROSIONREMOVED UPPER BEAM LH WING TIP IAW A300-600 SRM 51-40-21 RECEIVED NEW BEAM P/N A5726021320600 INSTALLED UPPER BEAM AT LH WING TIP IAW A300-600 SRM 51-40-21
